Forcing smooth square roots and integration
Fundamenta Mathematicae, Tome 128 (1987) no. 3, pp. 145-158
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
I. Moerdijk 1 ; Ngo van Quê 1 ; G. Reyes 1
@article{10_4064_fm_128_3_145_158,
author = {I. Moerdijk and Ngo van Qu\^e and G. Reyes},
title = {Forcing smooth square roots and integration},
journal = {Fundamenta Mathematicae},
pages = {145--158},
year = {1987},
volume = {128},
number = {3},
doi = {10.4064/fm-128-3-145-158},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-128-3-145-158/}
}
TY - JOUR AU - I. Moerdijk AU - Ngo van Quê AU - G. Reyes TI - Forcing smooth square roots and integration JO - Fundamenta Mathematicae PY - 1987 SP - 145 EP - 158 VL - 128 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-128-3-145-158/ DO - 10.4064/fm-128-3-145-158 LA - en ID - 10_4064_fm_128_3_145_158 ER -
I. Moerdijk; Ngo van Quê; G. Reyes. Forcing smooth square roots and integration. Fundamenta Mathematicae, Tome 128 (1987) no. 3, pp. 145-158. doi: 10.4064/fm-128-3-145-158
Cité par Sources :